MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown; therefore, date is approximated.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2011.On an unknown date it was noted there was a perforation.The filter was noted to be tilted.No further patient complications were reported.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2011.On an unknown date it was noted there was a perforation.The filter was noted to be tilted.No further patient complications were reported.It was further reported that the greenfield vena cava filter was placed as precaution as the patient had positive left posterior tibial vein thrombosis.The procedure was completed without complication.The patient was discharged home after arrangements for outpatient iv antibiotics were made.On (b)(6) 2017, a ct scan of the abdomen was performed.The examination findings revealed the ivc filter insertion with 10 degrees right lateral tilt of the filter.The filter tip touches the right lateral caval wall just below the right renal vein origin.Three ivc struts noted at 1 o'clock, 4 o'clock and 5 o'clock extend 0.3 cm through the caval wall.There is no para-aortic or paracaval adenopathy.The ivc filter was at a 10 degree right lateral tilt and 3mm perforation of three filter struts through the left lateral caval wall.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9837358
Report Number2134265-2020-03369
Device Sequence Number1299721
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0013868236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR